Beechams Flu Plus Caplets - 24 Caplets is a Pharmacy Medicine (under the Medicines Act). Please answer the short questions below so our pharmacist can ensure that the medicine is suitable for use. If you need to contact our pharmacist please telephone 0845 5211272 or email thepharmacist@shelfpharmacy.co.uk.





Beechams Flu Plus Caplets - 24 Caplets
Beechams Flu Plus Caplets - 24 Caplets

Size: 24 Caplets
RRP: £4.15
Our Price: £2.99
 
  

Beechams Flu Plus Caplets - 24 Caplets

Flu relief in a convenient, easy to swallow caplet. Beechams Flu-Plus provides rapid and effective relief from the major cold and flu symptoms such as fever, aches and pains, headache, blocked nose and sinus pain without causing drowsiness.

Do not take if:
- You have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart disease,
- You have taken a MAOI (Monoamine oxidase inhibitors - a type of antidepressant) within the last 2 weeks.

Consult with your doctor or pharmacist before using this product if:
- You are taking any other medication,
- You are pregnant or breast feeding.

Not recommended for children under 6 years.

Do not take with any other products containing paracetamol. This product also contains a decongestant. Do not take with other products for the relief of flu, colds or congestion.

Immediate advice should be sought in the event of an overdose, even if you feel well. Do not exceed the stated dose.

If your symptoms persist or you have any other symptoms after using this product, consult with your doctor or pharmacist.

Always read the label. Keep out of reach of children.

-

  
Welcome: Guest
Login | Register


Follow Us

Be the first to know about our latest deals and offers by following us on Facebook & Twitter.

Become a Shelf Pharmacy fan on Facebook! Follow us on Twitter!


News

Internet Pharmacy Logo (11/06/2011)
[More]

Lipotrim (15/11/2010)
[More]

News Archive
Offers

Sign up to receive our latest news and offers.